A complete axiomatization for fuzzy functional and multivalued dependencies in fuzzy database relations

Mustafa Ilker Sözat, Adnan Yazici

Research output: Contribution to journalArticle

74 Citations (Scopus)

Abstract

This paper first introduces the formal definitions of fuzzy functional and multivalued dependencies which are given on the basis of the conformance values presented here. Second, the inference rules are listed after both fuzzy functional and multivalued dependencies are shown to be consistent, that is, they reduce to those of the classic functional and multivalued dependencies when crisp attributes are involved. Finally, the inference rules presented here are shown to be sound and complete for the family of functional and multivalued dependencies in fuzzy database relations.

Original languageEnglish
Pages (from-to)161-181
Number of pages21
JournalFuzzy Sets and Systems
Volume117
Issue number2
DOIs
Publication statusPublished - Jan 16 2001

    Fingerprint

Keywords

  • Conformance
  • Fuzzy functional dependency
  • Fuzzy multivalued dependency
  • Fuzzy relational database

ASJC Scopus subject areas

  • Logic
  • Artificial Intelligence

Cite this